MathSciNet Relay Station
MathSciNet bibliographic data
MR2284067 92D15 (15A18 60F10 60J80 60J85)
Baake, Ellen; Georgii, Hans-Otto Mutation, selection, and ancestry in branching models: a variational approach. J. Math. Biol. 54 (2007), no. 2, 257–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement